Doc put me on Zoloft (sertraline) 50mg yesterday. Took 1 dose. Lightheaded, dizzy, shaky, headaches and nauseous. Is this normal?

That can occur. You might want to ask your doctor about starting at 25mg for a week - so that your body can adjust to the zoloft (sertraline) before dose is raised to 50mg per day. Take care.

Related Questions

I have been on Sertraline for about 2 weeks. I have nausea, and bouts of dizzy and feeling very lightheaded. Is this normal? Does it eventually stop

Is it truly side eff. I don't know that you can know for sure that it's a side effect of the Sertraline. If it were then, yes there are a good number of people that can acclimate to the drug after a period of time on the dose but again, how do you or I know that's it's a definite side effect? Write to me directly if you'd like and perhaps we can figure this out: www.healthtap.com/drsaghafi. Read more...

If I go to the e.R for dizziness, headache, and earache if I ask for Zoloft (sertraline) while im there for my anxoeanty can they prescribe it for me while im there?

Not likely. The er is for true emergencies. Most er physicians would not be comfortable prescribing non emergent medications. This is best done by your normal physician who knows your history and can monitor your progress. Read more...
Anxiety? If you meant 'anxiety', then zoloft (sertraline) is an antidepressant that is an effective treatment for various causes of anxiety. That being said, you will likely be more satisfied if you make an appointment with your personal physician to obtain your desired prescription. While any physician could prescribe zoloft (sertraline), they may be uncomfortable doing so in the absence of a preexisting relationship with you. Read more...

What should I do I have been feeling nausea and dizziness for two days now no other symptoms?!? Hist: PCOS HTN Lisinopril10mg Zoloft (sertraline) 50mg

Rest, fluids. These symptoms are very commonly associated with a viral syndrome, often a GI virus. Or perhaps a virus is affecting your inner ear and that labarynthitis is making you dizzy, then nauseated like car sickness. Fortunately these symptoms usually go away on their own in a short time. Rest, drink fluids, consider OTC dramamine (dimenhydrinate). But contact your doctor in another couple days if persists. Read more...

I've had a headache and dizziness for almost 3 weeks now. Been on Zoloft (sertraline) for over a year. Could it be causing my headache?

DEPENDS. It could contribute to headaches but unlikely if it has recently happened and you have been on the medication for 1 year. Need to see if there has been a dose change or a new generic where you may have a reaction to a different filler. Need more information and would speak with your own physician. Read more...
Must see your Dr now. Zoloft (sertraline) would be unlikely to be the cause of headaches and dizziness if you've taken it for the past year without a problem. However, Zoloft (sertraline) can uncommonly cause a mineral imbalance causing your serum sodium to fall too low (hyponatremia). This can cause similar symptoms. Anyone with a headache lasting more than several days should consult with a physician. A headache lasting 3 wks >>urgent visit. Read more...

I stopped taking Zoloft (sertraline) 3 weeks ago. Having dizziness. Nausea hot flashes and I'm ovulating. Am I going through withdrawal or is it ovulation symptoms?

Dizziness. The symptoms you describe can all be caused by sudden withdrawal from antidepressant medications. The symptoms however usually resolve by one week. To avoid such symptoms, tapering of antidepressants is recommended. Ovulation does not usually cause nausea or dizziness. You should followup with your doctor. Read more...
Don't expect. severe symptoms from ovulation. You may have SSRI discontinuation syndrome. Did you go off cold turkey from a high dose? Read more...